Aa
A
A
A
Close
Anxiety Community
23.1k Members
Avatar universal

How serious is this ringing in my ears caused by zoloft?

I've been on 50 mg of zoloft for 3 months.  I noticed the ringing in my ears about a month after i started taking the meds.  I am also getting a stuffy feeling in my ears from time to time.

My doctor didnt seem too concerned about it.  He looked in my ear with a scope and there was no infection.  But after reading on the internet it seems that it is cause for concern.

Nobody can seem to give a clear cut answer on this subject.  Should I stop the zoloft?  

God, medicine and doctors are all so fickle.
1 Responses
Avatar universal
I dont want to damage my hearing.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1595629445
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?